# SDR R61A201806040652

- Difficulty date: May 17, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000050
- Aircraft time: 38,363 hours, 24,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17085251401
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 38,363 hours, 24,026 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION AROUND AFT CARGO DOOR CUTOUT LOWER SEAL NUTPLATES AND ATTACH RIVETS AT FRAME 77 TO 79.  THE LOWER SEAL REST WAS REMOVED AND REPLACED IAW SRM 51-41-01.
